Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 14, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Feb 9, 2011, 3:26 PM CST for 17 counties in North Dakota; 10 counties in Minnesota. It took effect at Feb 9, 2011, 8:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2011, 3:26 PM CST (21:26 UTC)
- In effect from
- Feb 9, 2011, 8:00 PM CST
- Expired
- Feb 10, 2011, 10:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Grand Forks, ND
All 27 counties
Clay County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 16 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.4 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455 WWUS43 KFGF 092126 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 326 PM CST WED FEB 9 2011 ...HAZARDOUS WIND CHILLS THIS EVENING THROUGH THURSDAY MORNING... .CLEAR SKIES WILL ALLOW TEMPERATURES TO QUICKLY DROP BELOW ZERO AGAIN TONIGHT. COLD TEMPERATURES...COUPLED WITH 5 TO 10 MPH WINDS...WILL RESULT IN WIND CHILLS ONCE AGAIN FALLING TO 25 BELOW TO 35 BELOW ZERO. THE COLDEST WIND CHILL VALUES WILL BE THE ALONG AND NORTH OF THE HIGHWAY 200 CORRIDOR. SOUTH OF THIS AREA...WIND CHILLS WILL NOT REACH ADVISORY CRITERIA...BUT STILL BE QUITE COLD IN THE RANGE OF 15 BELOW TO 25 BELOW ZERO. NDZ006-007-014-015-024-026-028-054-101600- /O.NEW.KFGF.WC.Y.0014.110210T0200Z-110210T1600Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD...LAKOTA...COOPERSTOWN...ADAMS 326 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST THURSDAY. * WEST WINDS OF 5 TO 10 MPH WILL RESULT IN WIND CHILL VALUES OF 25 BELOW ZERO TO 35 BELOW ZERO FROM AROUND 8 PM CDT THROUGH MORNING PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001-002-004-005-007-008-013>015-022-NDZ008-016-027-029-030- 101600- /O.NEW.KFGF.WC.Y.0014.110210T0600Z-110210T1600Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-PEMBINA- EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... CAVALIER...GRAFTON...GRAND FORKS...FINLEY...MAYVILLE 326 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY. * WEST WINDS OF 5 TO 10 MPH WILL RESULT IN WIND CHILL VALUES OF 25 BELOW ZERO TO 35 BELOW ZERO FROM AROUND MIDNIGHT THROUGH MORNING PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ PJS
3 follow-up statements
392 WWUS43 KFGF 100306 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 906 PM CST WED FEB 9 2011 ...HAZARDOUS WIND CHILLS THROUGH THURSDAY MORNING... .CLEAR SKIES WILL ALLOW TEMPERATURES TO QUICKLY DROP BELOW ZERO AGAIN TONIGHT. COLD TEMPERATURES...COUPLED WITH WINDS OF 5 TO 10 MPH ...WILL RESULT IN WIND CHILLS ONCE AGAIN FALLING TO 25 BELOW TO 35 BELOW ZERO OVER EASTERN NORTH DAKOTA AND THE RED RIVER VALLEY. THE ADVISORY HAS BEEN EXPANDED SOUTHWARD TO INCLUDE SOUTHEAST NORTH DAKOTA AS WELL AS TEMPERATURES WILL FALL A BIT LOWER THAN EARLIER EXPECTED. WINDS WILL BE NEAR CALM OVER MUCH OF NORTHWESTERN MINNESOTA THUS WIND CHILLS WILL BE NEGLIGIBLE. MNZ003-029-NDZ038-039-049-052-053-101600- /O.EXA.KFGF.WC.Y.0014.000000T0000Z-110210T1600Z/ CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 906 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THURSDAY. * WEST WINDS OF 5 TO 10 MPH WILL RESULT IN WIND CHILL VALUES OF 25 BELOW ZERO TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001-002-004-005-007-008-013>015-022-NDZ008-016-027-029-030- 101600- /O.EXT.KFGF.WC.Y.0014.110210T0306Z-110210T1600Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-PEMBINA- EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... CAVALIER...GRAFTON...GRAND FORKS...FINLEY...MAYVILLE 906 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST THURSDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THURSDAY. * WEST WINDS OF 5 TO 10 MPH WILL RESULT IN WIND CHILL VALUES OF 25 BELOW ZERO TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ NDZ006-007-014-015-024-026-028-054-101600- /O.CON.KFGF.WC.Y.0014.000000T0000Z-110210T1600Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD...LAKOTA...COOPERSTOWN...ADAMS 906 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY. * WEST WINDS OF 5 TO 10 MPH WILL RESULT IN WIND CHILL VALUES OF 25 BELOW ZERO TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ DTR
191 WWUS43 KFGF 100927 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 327 AM CST THU FEB 10 2011 ...HAZARDOUS WIND CHILLS THIS MORNING... .WIND CHILLS FROM 25 TO 35 BELOW ZERO ARE EXPECTED OVER EASTERN NORTH DAKOTA AND THE RED RIVER VALLEY. WIND SPEEDS FROM 5 TO 10 MPH HAVE COUPLED WITH TEMPERATURES WELL BELOW ZERO TO CREATE DANGEROUS WIND CHILLS. TEMPERATURES WILL RISE LATER THIS MORNING AND CONDITIONS WILL SLOWLY IMPROVE. MNZ001>005-007-008-013>015-022-029-NDZ006>008-014>016-024-026>030- 038-039-049-052>054-101600- /O.CON.KFGF.WC.Y.0014.000000T0000Z-110210T1600Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WILKIN-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... BRECKENRIDGE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER...WAHPETON...ADAMS 327 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WEST WINDS OF 5 TO 10 MPH WILL RESULT IN WIND CHILL VALUES OF 25 BELOW ZERO TO 35 BELOW ZERO THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ DK
217 WWUS43 KFGF 101602 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1002 AM CST THU FEB 10 2011 ...WIND CHILLS IMPROVING THIS MORNING... .VERY COLD TEMPERATURES THIS MORNING WILL CONTINUE TO SLOWLY WARM INTO THE SINGLE DIGITS ABOVE ZERO BY EARLY AFTERNOON. WHILE SOME LOCATIONS MAY SEE WIND CHILLS HOVERING AROUND 25 BELOW FOR THE NEXT HOUR OR SO...WITH LIGHT WINDS...SUNSHINE...AND WARMING TEMPERATURES...WIND CHILLS ARE NO LONGER EXPECTED TO BE A HAZARD. MNZ001>005-007-008-013>015-022-029-NDZ006>008-014>016-024-026>030- 038-039-049-052>054-101715- /O.EXP.KFGF.WC.Y.0014.000000T0000Z-110210T1600Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WILKIN-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... BRECKENRIDGE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER...WAHPETON...ADAMS 1002 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. * WINDS WILL CONTINUE TO BE LIGHT AND TEMPERATURES WILL SLOWLY WARM THROUGH THE LATE MORNING...ALLOWING WIND CHILLS TO RISE ABOVE 25 BELOW. $$ JR
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 2:15 PM CST, 1 hour 11 minutes earlier.
Area forecast discussion, Feb 9, 2:15 PM CST, 1 hour 11 minutes before
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
Hazardous weather outlook, Feb 9, 6:25 AM CST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 625 AM CST WED FEB 9 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-101230- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 625 AM CST WED FEB 9 2011 ...HAZARDOUS WIND CHILLS THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WIND CHILLS FROM 25 TO 35 BELOW CAN BE EXPECTED THIS MORNING...GRADUALLY IMPROVING DURING THE DAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED. VOELKER
Nearby
Wind Chill Advisories in North Dakota, 2011Wind Chill Advisories in Minnesota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.